# SDR SWAA2021100512050

- Difficulty date: August 25, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG15986
- Condition: Low
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ENTRY DOOR SLIDE AT AFT GALLEY AREA ; 2021-392959 / [01] REPLACED ESCAPE SLIDE P/N 5A3307-7; S/N BNG15986 AT ENTRY DOOR AFT GALLEY AREA BY P/N 5A3307-7; S/N BNG15601 ON SERVICEABLE CONDITION IAW JOB CARD 725-61-06; [02] CERTIFIED STEP 1
